MAUDE Adverse Event Report: COOK IRELAND LTD SOLUS BILIARY STENT AND INTRODUCER SET; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK IRELAND LTD SOLUS BILIARY STENT AND INTRODUCER SET; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G25671
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
During ercp the stent became stuck in the scope.Fda mdr reporting required: event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of ¿difficult advancement'.No adverse effects to the patient have been reported as occurring.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: the device involved in this complaint was not available for return therefore a document based investigation will be complete.Documents review including ifu review: prior to distribution zss-10-4-rb devices are subjected to a visual inspection and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.A review of the manufacturing records for zss-10-4-rb of lot number c1616128 did not reveal any discrepancies that could have contributed to this complaint issue.The review of relevant manufacturing records, confirms the failure mode has not previously occurred with the current lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1616128.There is no evidence to suggest that the user did not follow the instructions for use (ifu0100-1).Root cause review: a definitive root cause could not be determined from the available information.A possible root cause could be that the elevator wire may not have fully disengaged the elevator on the scope when it was bent in position in the body which may have led to the stent becoming stuck.Summary: complaint is confirmed based on customer testimony.According to the information reported, the patient did not experience any adverse effects due to this occurrence.Scope was removed from patient and stent was pushed out of the distal end of the scope using a catheter.Complaints of this nature will continue to be monitored for potential emerging trends.

Brand Name
SOLUS BILIARY STENT AND INTRODUCER SET
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key8873553
Report Number3001845648-2019-00400
Device Sequence Number2390065
Product Code FGE
UDI-Device Identifier10827002256719
UDI-Public(01)10827002256719(17)220522(10)C1616128
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2022
Device Model NumberG25671
Device Catalogue NumberZSS-10-4-RB
Device Lot NumberC1616128
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/10/2019
Event Location Hospital
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer07/12/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1